# SDR DALA201806013768

- Difficulty date: May 25, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 45,292 hours, 31,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY, AFT BULKHEAD,  12 INCHES RIGHT OF BL 0,  5 INCHES UP FROM  BILDGE, THE BULKHEAD WAW PUNCTURED.  ACCOMPLISHED A PERMANENT REPAIR  IAW SRM 53-00-00,  REPAIR 2.
